# SDR USAA970263

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240AU
- Make and model: Boeing 737201
- Aircraft serial: 22355
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 372
- Part time: 43,214 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING 'A' CHECK VISUAL INSPECTION, FOUND CORRODED AREA IN STRINGER 2 INCHES LONG STRINGER 28L, STATION 372.  REPLACED DEFECTIVE PORTION OF STRINGER, REPAIRED PER SRM 53-10-3.  (M)
